# SDR SWAA2022123078665

- Difficulty date: December 5, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500c-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  LEFT FLOOR TO SIDEWALL PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS 500C+12 - 500F+3, LBL 24.5, WL156.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  CUT AND REMOVED DAMAGED SECTION IAW SRM 53-0053-2R-5 STEP 4. B, AND EA M-22-153-01550.   FABRICATED,  LOCATED, AND INSTALLED REPAIR AND TAPERED FILLERS IAW SRM 53-00-53-2R-5 STEP 4. L THRU N,  DWG 143A7500, AND EA M-22-153-01550.   REPAIRED IAW SRM 53-00-53-2R-5, REPAIR 5, AND EA M-22-153-01550.
